# SDR DHL2002807503

- Difficulty date: March 22, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER INNER SKIN RIB CRACKED .250 AT STA. XFS 860.00.  PERFORMED STOP DRILL,  FABRICATED DOUBLERS,  CLEANED , TREATED AND PRIMED.
